# SDR CALA9802082

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bearing
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR DOORS OPEN LIGHT ON BOTH THE FORWARD AND SECOND OFFICER'S PANELS WERE ILLUMINATED AFTER GEAR RETRACTION DEPARTING BWI.  THE WARNING LIGHTS WERE ACCOMPANIED BY RUMBLING AIR NOISE.  THE GEAR WAS CYCLED WITH NO CHANGE.  THE AIRCRAFT WAS DIVERTED TO EWR AND THE GEAR EXTENDED NORMALLY FOR LANDING.  MAINTENANCE FOUND THAT THE NLG FORWARD DOORS HAD WORN PARTS INCLUDING BEARING, BUSHINGS, SPACERS, 4H FITTING, AND BOLT.  THE WORN PARTS WERE REPLACED.  THE NOSE GEAR DOORS WERE ADJUSTED AND TESTED IAW MM 32-22-1, PAGE 501.  A NOSE GEAR EXTENSION AND RETRACTION TEST WAS PERFORMED IAW MM 32-33-0, PAGE 501 AND OPERATION CHECKED GOOD.
